# SDR AWXA200600401

- Difficulty date: January 17, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 61,488 hours, 42,783 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Debonded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED DISBOND AREA ON THE LOWER SURFACE OF THE NR 3 SPOILER, AFT OF SEAL AND INBOARD OF ACTUATOR AT WBL 225L.  DISBOND AREA WAS REMOVED AND THE NR 3 SPOILER WAS PREPPED FOR REPAIR IAW BOEING 737-300 SRM 51-70-10-2R4.  THE DISBONDED SKIN REPAIR ON NR 3 SPOILER WAS BEYOND SHOPS ABILITIES TO REPAIR.  MAINTENANCE REMOVED AND INSTALLED SERVICEABLE NR 3 SPOILER ON THE LT WING IAW BOEING 737-300 AMM 27-61-11.  RIG AND OPS CHECK OF THE NR 3 SPOILER WAS GOOD.
